cnrs   Université de Toulouse
Avec cedram.org

Année 2006


Dario Cordero-Erausquin; Robert J. McCann; Michael Schmuckenschläger
Prékopa–Leindler type inequalities on Riemannian manifolds, Jacobi fields, and optimal transport
Sér. 6 Vol. 15 no. 4 (2006), p. 613-635 Détail
Raphaël Danchin
The inviscid limit for density-dependent incompressible fluids
Sér. 6 Vol. 15 no. 4 (2006), p. 637-688 Détail
Caroline Grant Melles; Pierre Milman
Classical Poincaré metric pulled back off singularities using a Chow-type theorem and desingularization
Sér. 6 Vol. 15 no. 4 (2006), p. 689-771 Détail
Frédéric Menous
An example of local analytic q-difference equation : Analytic classification
Sér. 6 Vol. 15 no. 4 (2006), p. 773-814 Détail
William Alexandre
$C^k$-estimates for the $\overline{\partial }$-equation on concave domains of finite type
Sér. 6 Vol. 15 no. 3 (2006), p. 399-426 Détail
François Berteloot
Méthodes de changement d’échelles en analyse complexe
Sér. 6 Vol. 15 no. 3 (2006), p. 427-483 Détail
Jean Chanzy
Inverse du Laplacien discret dans le problème de Poisson-Dirichlet à deux dimensions sur un rectangle
Sér. 6 Vol. 15 no. 3 (2006), p. 485-552 Détail
Laurent Danielo
Construction de métriques d’Einstein à partir de transformations biconformes
Sér. 6 Vol. 15 no. 3 (2006), p. 553-588 Détail
Mohamed Maliki
Continuous dependence of the entropy solution of general parabolic equation
Sér. 6 Vol. 15 no. 3 (2006), p. 589-598 Détail
Murray Marshall
Representations of non-negative polynomials having finitely many zeros
Sér. 6 Vol. 15 no. 3 (2006), p. 599-609 Détail
Ian M. Aberbach; Florian Enescu
When does the $F$-signature exist?
Sér. 6 Vol. 15 no. 2 (2006), p. 195-201 Détail
Hamidou Dathe; Jean-François Quint
Exemples de feuilletages de Lie
Sér. 6 Vol. 15 no. 2 (2006), p. 203-215 Détail
Gerd Dethloff; Tran Van Tan
Uniqueness problem for meromorphic mappings with truncated multiplicities and few targets
Sér. 6 Vol. 15 no. 2 (2006), p. 217-242 Détail
Mildred Hager
Instabilité spectrale semiclassique pour des opérateurs non-autoadjoints I : un modèle
Sér. 6 Vol. 15 no. 2 (2006), p. 243-280 Détail
Mireille Martin-Deschamps
Biliaisons élémentaires en codimension 2
Sér. 6 Vol. 15 no. 2 (2006), p. 281-296 Détail
Gilcione Nonato Costa
Holomorphic foliations by curves on $\mathbb{P}^3$ with non-isolated singularities
Sér. 6 Vol. 15 no. 2 (2006), p. 297-321 Détail
Franck Sueur
Couches limites semilinéaires
Sér. 6 Vol. 15 no. 2 (2006), p. 323-380 Détail
Nicolas Roy
The geometry of nondegeneracy conditions in completely integrable systems (corrected version of fascicule 4, volume XIV, 2005, p. 705-719)
Sér. 6 Vol. 15 no. 2 (2006), p. 383-397 Détail
Serge Cohen; Jacques Istas
Second conference on self-similarity and applications
Sér. 6 Vol. 15 no. 1 (2006), p. 1-2 Détail
Stéphane Jaffard
Wavelet techniques for pointwise regularity
Sér. 6 Vol. 15 no. 1 (2006), p. 3-33 Détail
Jean-François Le Gall
Random real trees
Sér. 6 Vol. 15 no. 1 (2006), p. 35-62 Détail
David Nualart
Stochastic calculus with respect to fractional Brownian motion
Sér. 6 Vol. 15 no. 1 (2006), p. 63-78 Détail
Sylvie Roques; Frédérique Rémy
Dissection multi-échelle de quelques systèmes naturels : de la cryosphère Antarctique aux pulsations solaires
Sér. 6 Vol. 15 no. 1 (2006), p. 79-105 Détail
Gennady Samorodnitsky
Long memory and self-similar processes
Sér. 6 Vol. 15 no. 1 (2006), p. 107-123 Détail
Mario Wschebor
Smoothing and occupation measures of stochastic processes
Sér. 6 Vol. 15 no. 1 (2006), p. 125-156 Détail
Yimin Xiao
Properties of local-nondeterminism of Gaussian and stable random fields and their applications
Sér. 6 Vol. 15 no. 1 (2006), p. 157-193 Détail

Recherche d'un article
Recherche dans le site
haut